# SDR SWAA2023041713702

- Difficulty date: March 7, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED LEFT WING LOWER INBOARD FIXED TRALING EDGE PANEL #551GB FOUND GIGGLE PLATE AT INNER WING EDGE WITH CRACK<[01] REMOVED; REPLACED AND INSTALLED GIGGLE PLATE AT WING PANEL #551GB.
